MathSciNet Relay Station
MathSciNet bibliographic data
MR2415041 (2009c:47036) 47B35 (47B10 47L20)
Le, Trieu On a class of ideals of the Toeplitz algebra on the Bergman space. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3571–3577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement